# SDR SWIA971378

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indicator
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER NP INDICATOR 102.7 PERCENT AFTER TAKEOFF.  RETURNED TO FIELD.  CHECKED RIGHT ENGINE CONTROL LINKAGE.  PERFORMED POWER RUN ON RIGHT ENGINE.  RPM IS WITHIN PERIMETERS AND CONDITION LEVER RESPONSE IS NORMAL.  SYSTEM OPS GOOD. COULD NOT DUPLICATE.
